# SDR DL73E970644

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE FS 344 FLOORBEAM WAS FOUND TO BE CORRODED LBL 48 TO RBL 12.  THE DAMAGE WAS REMOVED AND AT CAP WAS FABRICATED AND REPLACED PER MM 53-21-0 PG 806.
